# SDR AALA200801730

- Difficulty date: June 29, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 56,981 hours, 56,981 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

MIA INFLIGHT T1944/29JUN SJU TO IAD.  CREW REPORTED RT HYDRAULIC SYSTEM LOSS.  SHUT DOWN RT HYDRAULIC SYSTEM.  LANDED MIA WITHOUT INCIDENT.  REPLACED RT HAND ANTISKID CONTROL MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
